# SDR AALA201902049036

- Difficulty date: January 28, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 20,128 hours, 8,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON L4 DOOR SILL AT FR 68 AND +Y1292. REPAIRED L4 DOOR SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
